# SDR UALA2010121404552

- Difficulty date: December 13, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 60,768 hours, 22,356 cycles
- Engine: Pwa PW2040
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Odor
- Location: Cabin Lights
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR COMING FROM LIGHT BALLAST ABOVE LAV 136.  DISSIPATED WHEN LIGHTS TURNED OFF.  TURNED ALL LIGHTS ON, CHECKED PANELS AROUND AFT GALLEY AND LAVS, NO DISCREPANCY FOUND, ALL LIGHTS OPS NORMAL.
